Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RollingTears

Accuatne users, please respond

so... I have presistant moderate acne. ( back, shoulders, and face..neck...you know.). I'm buying accutane, what mg dosage should I use, 20mg a day for 5 months?? Its either that or 40mg a day for 5months....so help please! I would say I have moderate acne with a few cysts.

Share this post


Link to post
Share on other sites

You should go to a dermatologist who will set your dosage. Accutane is not a do-it-yourself drug. You must be monitored for side effects, particularly an extreme increase in blood lipids which can be fatal.

Share this post


Link to post
Share on other sites

You should go to a dermatologist who will set your dosage. Accutane is not a do-it-yourself drug. You must be monitored for side effects, particularly an extreme increase in blood lipids which can be fatal.

^^^VERY WISE ADVICE^^^

Share this post


Link to post
Share on other sites

Oh jeez, please see a derm. You have to keep determining your dose depending on your blood test and allso, some side effects. Derms know what to look for. Please have a professional monitor your accutane usage.

Share this post


Link to post
Share on other sites

yea I dont know anythgin about accuatne but I know that its very dangerous...

I diditn even know u can buy it on your own

Share this post


Link to post
Share on other sites

i can understand y u have gone your own way to get accutane as i know how desperate i was to get rid of my acne (stilll here -lol). but ye you shud see derm as there can be loads of dodgy side effects internally that only a blood test could show up. better 2 b safe than sorry pet :)

Share this post


Link to post
Share on other sites

i've self prescribed myself Isotretinoin as well. i bought it off a research drug site for 125$ for 40ml's. thats a 6 month supply. so to all of you getting prescriptions by a doctor your being ripped off!

if you have mild acne then take 10mg's twice a day with a meal. be careful and watch your body closely. i get very bad depression on Isotretinoin and contemplate suicide. if you feel depressed remember that it is just the drug and consider stopping. you don't need much, the stuff is strong. and don't drink while you are on the drug.

good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×